Alert archive / Kentucky / Flash Flood Warnings in 2020

Flash Flood Warning 1, NWS Louisville, KY

March 2, 2020Barren County, Edmonson County, Warren County, Kentucky

NWS Louisville, KY issued this flash flood warning at Mar 2, 2020, 11:01 PM CST for Barren County, Edmonson County, Warren County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2020, 11:01 PM CST (05:01 UTC)
Expired
Mar 3, 2020, 2:00 AM CST
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Barren County, KY, Edmonson County, KY, Warren County, KY

The radar

The Louisville radar (KLVX), 102 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 11:20 PM CSTFLASH FLOOD2 Ssw Hiseville, KY2 ROADS WERE CLOSED WITH FLOWING WATER OVER THEM AT CORAL HILL ROAD AND EVANS ROAD, AND ON CORAL HILL HALFWAY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

303 
WGUS53 KLMK 030501
FFWLMK
KYC009-061-227-030800-
/O.NEW.KLMK.FF.W.0001.200303T0501Z-200303T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1101 PM CST Mon Mar 2 2020

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  East central Warren County in south central Kentucky...
  Northern Barren County in south central Kentucky...
  Southeastern Edmonson County in south central Kentucky...

* Until 200 AM CST.

* At 1100 PM CST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is ongoing or
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Glasgow, Smiths Grove, Park City, Oakland, Red Cross, Hardcastle,
  Coral Hill, Loving, Goodnight and Hays.

Additional rainfall amounts of 1 inch are possible in the warned 
area over the next several hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3694 8633 3703 8633 3717 8576 3715 8576
      3714 8578 3711 8577 3711 8576 3705 8576
      3698 8604

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

SCHOETTMER
1 follow-up statement
229 
WGUS73 KLMK 030752
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
152 AM CST Tue Mar 3 2020

KYC009-061-227-030800-
/O.EXP.KLMK.FF.W.0001.000000T0000Z-200303T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren KY-Barren KY-Edmonson KY-
152 AM CST Tue Mar 3 2020

...THE FLASH FLOOD WARNING FOR EAST CENTRAL WARREN...NORTHERN BARREN
AND SOUTHEASTERN EDMONSON COUNTIES WILL EXPIRE AT 200 AM CST...

The heavy rain has ended, and the Flash Flood threat has diminished. 
An Areal Flood warning has now replaced the Flash Flood Warning to 
cover a few roadways that were closed earlier this evening. 

LAT...LON 3694 8633 3703 8633 3717 8576 3715 8576
      3714 8578 3711 8577 3711 8576 3705 8576
      3698 8604

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 2, 8:16 PM CST, 2 hours 45 minutes earlier.

Area forecast discussion, Mar 2, 8:16 PM CST, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
916 PM EST Mon Mar 2 2020

.Mesoscale Update...
Issued at 917 PM EST Mon Mar 2 2020

Coordinate with the Storm Prediction Center on a possible Watch for
the lone supercell getting ready to enter our CWA, and they agree
that the environment will quickly become less favorable the farther
east the cell gets. So, given the short term threat and the less
favorable environment we have elected not to issue a Watch at this
time.

SPC agreed that the storm likely intensified low level rotation as
it interacted with the warm front, and there may be a brief
wind/tornado threat into Logan county. Will handle this with
warnings as needed.

Issued at 846 PM EST Mon Mar 2 2020

...Strong Storm Threat Increases Over The Next 1 to 3 Hours...

A lone supercell has tracked across western KY over the past few
hours, producing a steady swath of severe hail. The overall
structure hasn't looked as good over the past hour, however the low
level rotation has recently picked up, prompting a Tornado Warning
over Caldwell county KY. It appears rotation may have occurred as
the supercell crossed over an advancing weak warm front.

As the supercell progresses east into our area over the next hour or
so, we should continue to lose our surface based instability in that
area, a trend that has been evident over the past couple of hours.
We may still have a few hundred J/KG to work with, but there will
also be some notable CIN as some low level stability has set up
after sunset. So, not overly concerned about the tornado threat for
Butler/Logan counties at this point, but also can't completely rule
it out either. Also not as concerned about the severe hail threat,
as it doesn't currently appear to have the golf ball size potential
that it had earlier this evening. The main concern will be
marginally severe hail, cloud to ground lightning, and brief heavy
rainfall.

A secondary cluster of supercells developed back to the west over
the MO bootheel, and is beginning to congeal into more of a cluster
of storms. This will steadily push east into our area, around and
after Midnight EST, likely bringing CG lightning, brief heavy
rainfall, and a continuing potential for some severe hail. Storms
should be elevated by this point, so not overly concerned about the
damaging wind or tornado threat overnight at this point.

Did want to mention one other thing. The surface low passes NE
through the Ohio River Valley by dawn, with a trailing cold front
pushing through the area. There is some data that suggests some
pretty gusty W and WNW winds Tuesday afternoon in the wake of the
system. At this point, it looks like most of the potential would be
in the 30 to 40 mph range, but will have to take a closer look at
that potential later tonight.

Issued at 539 PM EST Mon Mar 2 2020

A surface low is expected to move out of the MO/AR border area early
this evening, and up through the Ohio River Valley tonight. A weak
warm front associated with the surface low will try to lift north
over our area, bringing low to mid 50s dew points across our SW half
of the CWA. In addition, increasingly strong wind fields will also
be introduced as low level jetting steadily increases beneath
strong mid and upper wind fields. This should promote convection the
deeper into the evening we get, with sufficient shear for some
rotating updrafts (perhaps some splitting storms with straighter
hodographs noted).

Convection has fired near the western KY/MO bootheel border over the
past 30 minutes or so, with a few other cells trying to fire along
and ahead of a nearly stationary boundary. There is a modest amount
of surface based instability to work with across western KY, with
around 500-1000 J/KG available across our SW CWA at this time.
Storms should arrive for another 2-3 hours or so, and expect some of
this surface based capability to wane by then. Still, may have to
watch for some wind damage potential with any initial SW storms. The
deeper into the evening we get, the main threat should transition to
hail and brief heavy rainfall as storms become more elevated. The
hail threat will be driven by low wet bulb zero heights and notable
mid level instability. In addition, some elevated supercellular
structures are expected which could enhance the hail threat (perhaps
some severe hail). Already seeing one supercellular type structure
over PAH's area, so will be monitoring how things progress upstream
for the next couple of hours.

Like the Storm Prediction Center Slight and Marginal risks placed
where they are, and will be looking for potential for a Severe T-
Storm Watch later this evening if upstream convection gets going.

&&

.Short Term...(This evening through Tuesday)
Issued at 323 PM EST Mon Mar 2 2020

...Strong Storms Tonight with Isolated Severe Storms Possible...

An area of light to moderate rain showers continues to progress east
across the Bluegrass region this afternoon. This is what's left of
the morning convective complex/weak shortwave aloft, and this
feature will quickly move to WV by this evening.

Subsidence behind the morning wave has helped dry out the lower
levels, resulting in a healthy amount of clearing over western and
now central KY. This is an interesting development just downstream
of a 1006 mb sfc low over the MO/AR border. In general, coarser
models are likely still underestimating the sfc based and MLCAPE
that will be available until 02-04z tonight.

Looking aloft, central KY remains in the left exit region of a
straight jet streak over OK/AR/TN. 250 mb divergence increases over
the Lower Ohio Valley from 00-06z tonight, resulting in a modest
deepening of the sfc low as it tracks northeast along the Ohio
River. Convective initiation is expected over the MO Bootheel region
between 21-00z. Instability and shear parameters in this region will
initially support supercells, but upscale growth into a MCS appears
likely over KY/TN after 03z.

As sfc low pressure moves northeast after 00z, increasing low level
convergence will help force numerous showers and scattered
thunderstorms tonight. Southerly flow will help push sfc dewpoints
into the mid 50s in central and southern KY. The latest HRRR/RAP and
HREF guidance suggests around 500 J/kg of MLCAPE will be present
across central KY through 03-04z. Up to 1000 J/kg MLCAPE cannot be
ruled out across the far southwestern CWA through 03z. After 03z,
MLCAPE will slowly wane but there could be a window for a severe
wind threat. The higher wind potential remains across southern KY,
where storms could remain sfc based longer.

Deep layer shear around 40 kts will certainly be sufficient for
rotating storms and sustaining strong updrafts. WBZ heights around
7500 ft, mid level dry air entrainment, and 3-6 km lapse rates
approaching 8 C/km will all promote hail growth as far north as
southern Indiana. Storm rotation will only increase the potential
hailstone residence time, so the Marginal Risk was expanded
northward. Other threats with these storms certainly include
lightning and locally heavy rainfall. If significant rainfall rates
were able to persist/train over the same area, then perhaps an
isolated flash flood threat could develop.

Low pressure will quickly move off to the northeast Tuesday morning,
with dry and breezy conditions expected for the afternoon.

.Long Term...(Tuesday night through Monday)
Issued at 250 PM EST Mon Mar 2 2020

Our area will be in a quasi-zonal flow pattern midweek, with a
system heading by to our north Wednesday and then one moving into
the TN Valley Thursday. That second system will force a surface low
to deepen across the northern Gulf coast, and model guidance differs
on just how far north a precip shield gets into our southern KY
counties. Early look at the extended time of the NAM period shows
some phasing with a northern stream trough, enough to bring that
precip all the way to the Ohio River. This forecast will go dry for
Wednesday areawide, and then bring some chance-range rains (i.e.,
above 25 percent) as far north as the KY Pkwys for Thursday and then
east of I-65 Thursday night. Uncertainty remains into Friday, as the
GEFS shows a large spread of heights aloft. Will keep in some pops
for a cold rain then. Cannot rule out a brief mix of rain/snow with
these lower-end pops over our northern counties early Friday.

As we get into the weekend, there is good support for a dry one, as
high pressure builds into the Ohio Valley. In fact, we may have a
carbon copy of this past weekend, with colder temperatures Saturday
and then southerly winds warming us up quickly for Sunday. A few
models bring rain chances back in for Monday, though we may be able
to keep that just west of I-65, based on the latest Euro and
Canadian solutions.

&&

.Aviation...(00Z TAF Issuance)
Issued at 642 PM EST Mon Mar 2 2020

The TAF sites are currently in the VFR range, although this should
be pretty short-lived as MVFR ceilings are expected to take back
hold of the area this evening. In addition, shower and storm chances
are expected to ramp up toward Midnight EST as a surface low moves
into the Ohio River Valley. Have depicted the best expected time of
any t-storm impacts at the TAFs with TEMPO groups, with otherwise
prevailing SHRA and VCTS for much of the overnight. Low MVFR
ceilings and even IFR vis may be possible at times tonight,
especially in any storm.

There may be a brief return to VFR in the pre-dawn hours in the wake
of the main convection, however this will be short-lived as low MVFR
and maybe even IFR ceilings return with the cold frontal passage
through the morning hours. Behind the front, expect gusty W winds
that may push up into the 30-35 mph range at times. Skies will
gradually try to clear behind the front by the deeper into Tuesday
afternoon we get.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...BJS
Short Term...EBW
Long Term...RJS
Aviation...BJS
Hazardous weather outlook, Mar 2, 2:59 PM CST, 8 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
359 PM EST Mon Mar 2 2020

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-032100-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
359 PM EST Mon Mar 2 2020 /259 PM CST Mon Mar 2 2020/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

As a low pressure system approaches the lower Ohio Valley tonight, scattered
thunderstorms are expected. Large hail, heavy rain and lightning are
the main hazards from these storms. In addition, strong gusty winds
are possible especially over west central and south central Kentucky.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any significant weather, including
heavy rainfall and flooding, strong or damaging winds, and hail.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW/RJS

In the hours before

Local storm report, Mar 2, 9:38 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1038 PM EST MON MAR 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             1 NE HADLEY             37.06N 86.60W
03/02/2020  U0.75 INCH       WARREN             KY   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

1035 PM     HAIL             3 SW RICHARDSVILLE      37.06N 86.52W
03/02/2020  U0.75 INCH       WARREN             KY   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

1017 PM     HAIL             5 WSW SUGAR GROVE       37.05N 86.74W
03/02/2020  E1.00 INCH       BUTLER             KY   TRAINED SPOTTER

            NEAR DAVIS CROSSROADS. HAIL UP TO QUARTER
            SIZE, BUT DIME SIZE HAIL COVERING GROUND.

&&
Special weather statement, Mar 2, 9:47 PM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
947 PM CST Mon Mar 2 2020

KYZ071-073-074-030415-
Warren-Allen-Barren-
947 PM CST Mon Mar 2 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ALLEN...CENTRAL
WARREN AND WEST CENTRAL BARREN COUNTIES...

At 947 PM CST, a strong thunderstorm was located over Bowling Green,
moving east at 30 mph.

Nickel size hail is possible with this storm.

Locations impacted include...
Bowling Green, Plum Springs, Crestmoor, Memphis Junction, Mount
Victor, Smiths Grove, Oakland, Red Cross, Hardcastle and Rich Pond.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3689 8651 3701 8659 3706 8612 3705 8608
      3707 8607 3707 8606 3689 8596
TIME...MOT...LOC 0347Z 260DEG 28KT 3700 8647

SCHOETTMER
Local storm report, Mar 2, 10:02 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1102 PM EST MON MAR 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     HAIL             PLUM SPRINGS            37.02N 86.38W
03/02/2020  E1.00 INCH       WARREN             KY   TRAINED SPOTTER

1050 PM     HAIL             2 NW BOWLING GREEN      36.99N 86.47W
03/02/2020  U1.00 INCH       WARREN             KY   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

1057 PM     HAIL             1 NE BOWLING GREEN      36.99N 86.43W
03/02/2020  U0.75 INCH       WARREN             KY   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&
Special weather statement, Mar 2, 10:07 PM CST, 54 minutes before
Special Weather Statement
National Weather Service Louisville KY
1107 PM EST Mon Mar 2 2020

KYZ027-028-053-062>065-074-076-030445-
Hart-Metcalfe-Grayson-Taylor-Edmonson-Barren-Hardin-Larue-Green-
1107 PM EST Mon Mar 2 2020

...A LINE OF THUNDERSTORMS WILL AFFECT GREEN...SOUTHERN LARUE...HART
WESTERN TAYLOR...SOUTHEASTERN GRAYSON...SOUTH CENTRAL HARDIN...
NORTHERN BARREN...NORTHWESTERN METCALFE AND EDMONSON COUNTIES...

At 1103 PM EST/1003 PM CST/, radar indicated thunderstorms were
located along a line extending from near Greensburg to 8 miles north
of Brownsville. Numerous storms also were occurring over
Edmonson County. Movement was northeast at 30 to 40 mph.

Penny to nickel size hail is possible with the stronger storms.
Brief torrential rainfall is also occurring with these storms, and
may cause localized flooding. Do not drive your vehicle through
flooded roadways. Occasional cloud-to-ground lightning is also
prevalent.

Locations impacted include...
Campbellsville, Greensburg, Munfordville, Brownsville, Monroe, Horse
Cave, Cave City, Upton, Park City and Bonnieville.

LAT...LON 3708 8619 3710 8622 3709 8628 3722 8642
      3750 8605 3748 8547 3747 8547 3747 8544
      3744 8529 3742 8527 3742 8525 3723 8539
      3705 8608
TIME...MOT...LOC 0403Z 240DEG 34KT 3732 8545 3732 8623

TWF
Local storm report, Mar 2, 10:16 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1116 PM EST MON MAR 2 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             2 ESE PLUM SPRINGS      37.01N 86.35W
03/02/2020  E1.00 INCH       WARREN             KY   PUBLIC

&&

RAS
Special weather statement, Mar 2, 10:25 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Louisville KY
1025 PM CST Mon Mar 2 2020

KYZ064-071-073-074-076-030500-
Metcalfe-Warren-Allen-Barren-Green-
1025 PM CST Mon Mar 2 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREEN...NORTH
CENTRAL ALLEN...EAST CENTRAL WARREN...BARREN AND WESTERN METCALFE
COUNTIES...

At 1025 PM CST, a strong thunderstorm was located 9 miles west of
Glasgow, moving east at 45 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Glasgow, Edmonton, Red Cross, Node, Coral Hill, Lecta, Greenhill,
Haywood, Savoyard and Goodnight.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3689 8634 3706 8615 3705 8608 3708 8607
      3718 8560 3689 8560
TIME...MOT...LOC 0425Z 260DEG 50KT 3700 8608

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 8:30 PM CSTTornado WarningLMKButler, Logan45 min
Mar 2, 9:02 PM CSTSevere Thunderstorm WarningLMKButler, Logan, Warren28 min
Mar 2, 9:30 PM CSTSevere Thunderstorm WarningLMKButler, Edmonson, Warren30 min
Mar 2, 9:47 PM CSTSpecial Weather StatementLMKWarren28 min
Mar 2, 9:58 PM CSTSevere Thunderstorm WarningLMKWarren32 min
Mar 2, 10:07 PM CSTSpecial Weather StatementLMKEdmonson, Green, Hart, Taylor38 min
Mar 2, 10:25 PM CSTSpecial Weather StatementLMKBarren, Metcalfe35 min
Mar 2, 11:05 PM CSTAreal Flood AdvisoryLMKGrayson, Ohio115 min
Mar 2, 11:19 PM CSTSpecial Weather StatementLMKGreen41 min
Mar 2, 11:44 PM CSTSpecial Weather StatementLMKLogan, Simpson46 min
Mar 2, 11:53 PM CSTFlash Flood WarningLMKHart2 hr
Mar 3, 12:16 AM CSTSpecial Weather StatementLMKBarren44 min
Mar 3, 12:30 AM CSTSevere Thunderstorm WarningLMKAllen, Barren30 min
Mar 3, 1:44 AM CSTSpecial Weather StatementLMKAllen, Simpson46 min
Mar 3, 1:49 AM CSTAreal Flood WarningLMKBarren, Warren3 hr
Mar 3, 3:10 AM CSTAreal Flood AdvisoryLMKAllen, Barren, Logan, Monroe, Simpson, Warren2 hr
Mar 3, 6:30 AM CSTRiver Flood WarningLMKButler, Warren4 days
Mar 3, 6:41 AM CSTRiver Flood AdvisoryLMKButler, Muhlenberg, Ohio8 hr
Mar 3, 2:29 PM CSTRiver Flood WarningLMKHart25 hr
Mar 3, 2:32 PM CSTRiver Flood WarningLMKButler, Muhlenberg, Ohio4 days
Mar 3, 2:32 PM CSTRiver Flood AdvisoryLMKOhio25 hr

Nearby

Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.